# SDR 9626989938

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL COMPARTMENT CATWALK EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
